(Closed) TMI Alert* Spotting/Bleeding between periods and taking Vitex. What to do?

posted 5 years ago in TTC
  • poll: What do I do?
    stop taking vitex and see what happens with the next cycle with temping? : (1 votes)
    13 %
    keep taking vitex and see what happens next cycle with temping? : (1 votes)
    13 %
    stop taking vitex, go to the doctor, tell all with shame for taking something without her approval? : (0 votes)
    stop taking vitex, go to the doctor and not tell her about it? : (2 votes)
    25 %
    keep taking vitex, go to the doctor and tell her about it? : (0 votes)
    Call NEW Doctor? : (3 votes)
    38 %
    Call OLD Doctor? : (1 votes)
    13 %
  • Post # 3
    Member
    2227 posts
    Buzzing bee
    • Wedding: January 2012

    I don’t want to alarm you but I had read in the Impatient Women’s Guide to Getting Pregnant, that sometimes Vitex does more harm thant good; the authors LP ended up getting shorter. At the same time, many people get a lot of success with Vitex. I say cut it, go see your Dr (or a new one) & ask questions.

    Post # 4
    Hostess
    8147 posts
    Bumble Beekeeper
    • Wedding: October 2012

    @MrsRugbee:  +1  All i know is that i *almost* started vitex to help regulate my cycles, and then i read that it’s actually not so good. If you stop taking it, maybe it’ll regulate on its own? Many ladies have gotten good results from Naturopaths.. I myself have not tried one yet. i spot after sex, and also 2 days before AF usually… not sure if thats  bad for me too? Maybe you can call the dr and ask if spotting is a bad sign if you are TTC?  some drs will return phonecalls!

    ETA: come join us on the charters thread if/when you start tempting!  it really hs been a liesaver for me. every month i thought i was PG (we’re TTA) until i saw how my body works!. we use Fertilityfriend.com  or TCOYF.com!

     

    The topic ‘TMI Alert* Spotting/Bleeding between periods and taking Vitex. What to do?’ is closed to new replies.

    Find Amazing Vendors